# SDR FDEA201401100079

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: FXSRM53191810
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS COMPARTMENT INTERIOR INTERCOSTAL RIB BENT AT STRINGER 33R BETWEEN FRAME 85 - FRAME 86. R & R INTERCOSTAL RIB STRAP, FABRICATED ON T13/1039630 BATCH 0002540969 AT STRINGER 33R BETWEEN FRAME 85 - FRAME 86 IN THIS COMPARTMENT IAW SRM 51-40-21.  TOP COATED FASTENERS IAW SRM 51-75-10.
